Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: reading problems omi1

Posted by Sarah T. on November 29, 2005, at 2:32:35

In reply to reading problems, posted by omi1 on November 19, 2005, at 17:17:53

I had severe problems with reading and learning when I was on Parnate. When a small amount of Ritalin was added to the Parnate, the problem wasn't quite as bad. Up until fairly recently, Parnate was considered to be the most dopaminergic antidepressant. A few weeks ago, I came across an article reporting learning impairment caused by the dopamine agonists used for Parkinson's Disease. So, I guess, like so many things, moderation is the key. Moderate amounts of dopamine can help. Too much can hurt.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[583243]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sarah T. thread:580470
URL: http://www.dr-bob.org/babble/20051126/msgs/583243.html